# SDR DALA2023072405958

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 109,991 hours, 16,300 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:JS1. CORRECTIVE ACTION: RESET SYSTEM OPS CHEKED NORMAL (2878506)
